Linear undulator brightness: Exact analytical treatment

G. Dattoli, L. Giannessi, C. Mari, M. Richetta, A. Torre

Research output: Contribution to journalArticle

3 Citations (Scopus)

Abstract

In this paper it is shown that the calculation of linearly polarized undulator brightness can be worked out exactly using elliptic functions and multivariable generalized Bessel functions. The obtained results are shown to be valid both in nonrelativistic and ultrarelativistic regimes. The physical relevance of the obtained results are discussed and the "low-energy" corrections to the resonance condition are derived. © 1992 American Institute of Physics.
Original languageEnglish
Pages (from-to)1200 - 1207
Number of pages8
JournalJournal of Mathematical Physics
Volume33
Issue number3
DOIs
Publication statusPublished - 1992
Externally publishedYes

    Fingerprint

All Science Journal Classification (ASJC) codes

  • Statistical and Nonlinear Physics
  • Mathematical Physics

Cite this

Dattoli, G., Giannessi, L., Mari, C., Richetta, M., & Torre, A. (1992). Linear undulator brightness: Exact analytical treatment. Journal of Mathematical Physics, 33(3), 1200 - 1207. https://doi.org/10.1063/1.529731